# SDR AWXA200700927

- Difficulty date: July 22, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 10,864 hours, 4,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-2 CHECK - NR 5979393, CORROSION ON CABIN FLOORBOARD 261FF, BS 2786/FR 66 TO BS 2884/FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOORBOARD 261FF, BS 2786/FR 66 TO BS 2884/FR 68, +Y1292 TO +Y1732 IAW AWA TASK CARD C1C53303.
